# SDR SIMA200809801

- Difficulty date: April 6, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N240DS
- Make and model: Saab 340B
- Aircraft serial: 340B240
- Aircraft time: 26,802 hours, 30,621 cycles
- Engine: Ge CT79B
- Engine time: 19,942 hours, 21,451 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Torque Sensor
- Part number: 5066T52G05
- Part serial: SIM1036B
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3767, CREW REPORTED ON TAKEOFF CTOT SET TO 100 PERCENT LEFT ENGINE TORQUE WENT TO 120 PERCENT.  CREW REDUCED PROP BLADE ANGLE  AND TORQUE WAS DECREASED. ITT MAX WAS 852.  CREW PERFORMED TORQUE MOTOR LOCKOUT PER AOM.  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IN IAW SAAB WM 77-13-00 AND CT7 ENGINE MANUAL 72-00-00.  REMOVED AND REPLACED TORQUE AND OVER SPEED SENSOR IAW CT7-9 MM 74-00-00.  OPERATIONAL CHECK GOOD.  ALSO PERFORMED OPERATIONAL CHECK OF CTOT IAW SAAB MM 71-00-00.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
